MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeSuperPlusUnScnt50CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeSuperPlusUnScnt50CT; Tampon, Menstrual, Unscented - HEB
Lot Number 611024303069
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Staph infection "[staphylococcal infection]" a "[tampon]" piece ripped off inside my vagina ¿ i got some pieces out ¿ and went to the emergency room where they removed the remaining pieces of tampon "[foreign body in reproductive tract]" when i tried to remove "[tampon]", a piece ripped off inside my vagina ¿ it was really hard to get out/hard to expel "[complication of device removal]" tampon was broken and ripped "[device breakage]" case narrative: consumer reported via phone that a "[tampon]" piece ripped off inside her vagina during removal, she got some pieces out and went to the emergency room to have the remaining pieces of the tampon removed.No serious injury was reported.
 
Event or Problem Description
Staph infection "[staphylococcal infection]".A "[tampon]" piece ripped off inside my vagina ¿ i got some pieces out ¿ and went to the emergency room where they removed the remaining pieces of tampon "[foreign body in reproductive tract]".When i tried to remove "[tampon]", a piece ripped off inside my vagina ¿ it was really hard to get out/hard to expel "[complication of device removal]".Tampon was broken and ripped "[device breakage]".Case narrative: consumer reported via phone that a "[tampon]" piece ripped off inside her vagina during removal, she got some pieces out and went to the emergency room to have the remaining pieces of the tampon removed.No serious injury was reported follow up received on 19-aug-2026: product return was received on (b)(6) 2026.Product investigation results: no failure could be identified as a result of the investigation.No serious injury was reported.
 
Event or Problem Description
Staph infection "[staphylococcal infection]", acute vaginitis "[vaginal infection]", a "[tampon]" piece ripped off inside my vagina, i got some pieces out, and went to the emergency room where they removed the remaining pieces of tampon "[foreign body in reproductive tract]" when i tried to remove "[tampon]", a piece ripped off inside my vagina, it was really hard to get out/hard to expel "[complication of device removal]", tampon was broken and ripped "[device breakage]".Case narrative: consumer reported via phone that a "[tampon]" piece ripped off inside her vagina during removal, she got some pieces out and went to the emergency room to have the remaining pieces of the tampon removed.No serious injury was reported follow up received on 19-aug-2026: product return was received on 19-aug-2026.Product investigation results: no failure could be identified as a result of the investigation.No serious injury was reported.Follow up received on 10-sep-2026: event, lab tests and medical history were added.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Additional Manufacturer Narrative
28-aug-2026 : product investigation results: no failure could be identified as a result of the investigation.
 
Additional Manufacturer Narrative
28-aug-2026: product investigation results: no failure could be identified as a result of the investigation.

Brand Name
TampaxTamponsPearlFullSizeSuperPlusUnScnt50CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key50406444
Report Number1219109-2026-00217
Device Sequence Number10489491
Product Code HEB
UDI-Device Identifier00073010711242
UDI-Public(01)00073010711242
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number611024303069
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/19/2026
09/10/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/08/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale
Patient Weight202 LB